# SDR BJNA20150920001

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N688XA
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 59,504 hours, 29,685 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RADAR RT FAIL MESSAGE IN CLIMB.  R & R RADAR RT IAW AMM 34-41-41. OPS CHECK GOOD IAW AMM 34-41-00.
